Letter Re: Stoping an Antibiotic Course of Treatment

Jim and Hugh,

The adverse effect of tithing or stopping an antibiotic course of treatment early can be dangerous. The subjective symptoms of decreases in fever, inflammation, or discomfort, or other negative consequence “feelings” of infection is only an indication that the bacteria is in a die off, but the strain of bacteria may not have been completely eradicated. Discontinuing the antibiotic prematurely can cause a supergrowth once stopped in some cases and a bacterial resistance to that antibiotic is developed, so that any subsequent usage of that antibiotic may not work any longer on that bacteria.

This is one of the primary reasons we are dealing with supergrowths, secondary bacterial infections, and with mutations of bacteria today. Not only do doctors and nurse practitioners overprescribe and misprescribe antibiotics, but also because clients do not follow the entire course of the antibiotic ordered. A culture and sensitivity test for precise diagnoses of the cause of the infection is the best indicated practice for the treatment of any bacterial infection with the best apropriate suitable antibiotic. Shalom – KABF

JWR’s Comment: I agree that a course or antibiotics should never be cut short. In my estimation the better approach is convincing your doctor for a second prescription “in case this infection reoccurs.” A few doctors will indeed do so, especially if you live in a remote region.

Bookmark the permalink.



Leave a Reply

Your email address will not be published.
Anonymous comments are allowed, but will be moderated.
Note: Please read our discussion guidlelines before commenting.